# SDR SWAA2025042207594

- Difficulty date: March 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON BS 616 LH SIDE AT PASSENGER CABIN. 2025-202955<REPLACED BATTERY PACK ON BS 616 LH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 OLD PART P/N: D717-01-100SWA S/N: WN3725 NEW PART P/N: AD-D717-01-100SWA S/N: BN 591477 TEST IS OK
